The initial-boundary value problem for the non-barotropic compressible Euler equations : structural-stability and data dependence
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 3, p. 297-311
@article{AIHPC_1994__11_3_297_0,
     author = {Beir\~ao Da Veiga, Hugo},
     title = {The initial-boundary value problem for the non-barotropic compressible Euler equations : structural-stability and data dependence},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {3},
     year = {1994},
     pages = {297-311},
     zbl = {0836.35092},
     mrnumber = {1277897},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_3_297_0}
}
Beirão da Veiga, H. The initial-boundary value problem for the non-barotropic compressible Euler equations : structural-stability and data dependence. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 3, pp. 297-311. http://www.numdam.org/item/AIHPC_1994__11_3_297_0/

[A] R. Agemi, The Initial Boundary Value Problem for Inviscid Barotropic Fluid Motion, Hokkaido Math., J., Vol. 10, 1981, pp. 156-182. | MR 616950 | Zbl 0472.76065

[BV1] H. Beirão Da Veiga, Un théorème d'existence dans la dynamique des fluides compressibles, C. R. Acad. Sci. Paris, Vol. 289, 1979, pp. 297-299. | MR 558813

[BV2] H. Beirão Da Veiga, On the Barotropic Motion of Compressible Perfect Fluids, Ann. Sc. Norm. Sup. Pisa, 1981, pp. 317-351. | Numdam | MR 623940 | Zbl 0477.76059

[BV3] H. Beirão Da Veiga, Perturbation Theory and Well-posedness in Hadamard's Sense of Hyperbolic Initial-Boundary Value Problems, preprint 2-71 (582), Department of Mathematics, Univ. of Pisa (April 1991), JNA: TMA (to appear). | MR 1205375 | Zbl 0818.35057

[BV4] H. Beirão Da Veiga, Data Dependence in the Mathematical Theory of Compressible Inviscid Fluids, Arch. Rat. Mech. Analysis, Vol. 119, 1992, pp. 109-127. | MR 1176361 | Zbl 0754.76068

[BV5] H. Beirão Da Veiga, Perturbation Theorems for Linear Hyperbolic Mixed Problems and Applications to the Compressible Euler Equations, Comm. Pure Appl. Math., Vol. 46, 1993, pp. 221-259. | MR 1199199 | Zbl 0791.35102

[BV6] H. Beirão Da Veiga, Structural-stability and Data Dependence for Fully Non-linear Hyperbolic Problems, Arch. Rat. Mech. Analysis, Vol. 120, 1992, pp. 51-60. | MR 1182407 | Zbl 0801.35083

[BV7] H. Beirão Da Veiga, On the Singular Limit for Slightly Compressible Fluids, preprint, Math. Dept. Univ. Pisa 2.98 (637), May 1992, Calculus of Variations and P.D.E.'s (to appear). | MR 1385526 | Zbl 0805.35009

[E1] D.G. Ebin, The Initial Boundary Value Problem for Sub-sonic Fluid Motion, Comm. Pure Appl. Math., Vol. 32, 1979, pp. 1-19. | MR 508916 | Zbl 0378.76043

[E2] D.G. Ebin, The Motion of Slightly Compressible Fluids Viewed as Motion with a Strong Constraining Force, Annals of Math., Vol. 105, 1977, pp. 141-200. | MR 431261 | Zbl 0373.76007

[E3] D.G. Ebin, Motion of Slightly Compressible Fluids in a Bounded Domain, Comm. Pure Appl. Math., Vol. 35, 1982, pp. 451-485. | MR 657824 | Zbl 0478.76011

[KMa1] S. Klainerman and A. Majda, Singular Limits of Quasilinear Hyperbolic Systems with Large Parameters and the Incompressible Limit of Compressible Fluids, Comm. Pure Appl. Math., Vol. 34, 1981, pp. 481-524. | MR 615627 | Zbl 0476.76068

[KMa2] S. Klainerman and A. Majda, Compressible and Incompressible Fluids, Comm. Pure Appl. Math., Vol. 35, 1982, pp. 629-653. | MR 668409 | Zbl 0478.76091

[Ma] A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Dimensions, Springer-Verlag, Appl. Math. Sci., Vol. 53, New York, 1984. | Zbl 0537.76001

[Sc1] S. Schochet, The Compressible Euler Equations in a Bounded Domain: Existence of Solutions and the Compressible Limit, Comm. Math. Phys., Vol. 104, 1986, pp. 49-75. | MR 834481 | Zbl 0612.76082

[Sc2] S. Schochet, Singular Limits in Bounded Domains for Quasi-linear Symmetric Hyperbolic Systems Having a Vorticity Equation, J. Diff. Eq., Vol. 68, 1987, pp. 400-428. | MR 891336 | Zbl 0633.35047